# SDR 95ZZZW86

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Assy
- Part number: 65727628
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION ON CLIMB, RED GEAR DOOR LIGHT ON, AND AMBER NOSE GEAR LIGHT ON SECOND OFFICER PANEL ON.  SERVICED NOSE GEAR STRUT WITH NITROGEN AND FLUID.  JACKED NOSE GEAR AND PERFORMED GEAR SWING.  OPS CHECKS OK.  MM 32-20.
